Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on the spectral representation of a bounded normal matrix


Author: Earl A. Coddington
Journal: Bull. Amer. Math. Soc. 54 (1948), 736-739
MathSciNet review: 0026252
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Hilbert, Gesammelte Abhandlungen, Berlin, 1935, vol. 3, p. 122 (article by E. Hellinger).
  • 2. Monroe Harnish Martin, On Infinite Orthogonal Matrices, Amer. J. Math. 54 (1932), no. 3, 579–631. MR 1506924, http://dx.doi.org/10.2307/2370903
  • 3. E. Hellinger and O. Toeplitz, Integralgleichungen und Gleichungen mit unendlichvielen Unbekannten, Encyklopädie der Mathematischen Wissenshaften II C 13, p. 1567, note 522 a.
  • 4. T. H. Hildebrandt and I. J. Schoenberg, On linear functional operations and the moment problem for a finite interval in one or several dimensions, Ann. of Math. (2) 34 (1933), no. 2, 317–328. MR 1503109, http://dx.doi.org/10.2307/1968205
  • 5. E. K. Haviland, On the Momentum Problem for Distribution Functions in More Than One Dimension. II, Amer. J. Math. 58 (1936), no. 1, 164–168. MR 1507139, http://dx.doi.org/10.2307/2371063
  • 6. B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 5, no, 5, p. 26.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09067-X
PII: S 0002-9904(1948)09067-X